# SDR 2017FA0000255

- Difficulty date: June 20, 2017
- Submitted: June 20, 2017
- Operation: General aviation
- Aircraft: N134D
- Make and model: Piper PA-44-180
- Aircraft serial: 4496167
- Aircraft time: 4,454 hours
- Engine: Lyc LO360A1H6
- Engine time: 309 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Stop
- Part number: 756293
- Condition: Stripped
- Location: Propeller Pitch
- Part time: 62 hours
- Component: Propeller, Hartzl
- Component part number: HCC2YR2CLEUF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SHEDULED MAINTENANCE, MAINTENANCE DISCOVERED THE RIGHT LOW PITCH STOP WAS STRIPPED.
